MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; NAVIGATION UNIT

ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; NAVIGATION UNIT
Model Number 403001-08
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit was used for the tibia cut, then when being used for the femoral cut, the surgeon thought the alignment of the femoral block was not in an accurate position on 2 attempts.A new unit was opened, and case was completed.
 
Additional Manufacturer Narrative
At this time the product has not been returned for investigation.Once the product is returned an investigation into the alleged accuracy issue will be performed.With an abundance of caution this report is being filed with the understanding of the potential patient harm that could be caused to the patient by an inaccurate device measurement.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation.The investigation performed by the orthalign engineer was unable to reproduce the reported event.No device problems were identified.A full evaluation summary is attached.Orthalign will continue to monitor this issue and take action when alert limits are exceeded.

Brand Name
ORTHALIGN PLUS SYSTEM
Common Device Name
NAVIGATION UNIT
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer Contact
karyl haskell
120 columbia
suite 500
aliso viejo, CA 92656
MDR Report Key15352772
Report Number3007521480-2022-00010
Device Sequence Number17690474
Product Code OLO
UDI-Device Identifier00851977007901
UDI-Public00851977007901
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403001-08
Device Catalogue Number403001
Device Lot Number220401014LS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown